Any birth control can cause weight fluctuations & all can cause hair loss. This being a "mini pill", I don't know if hair loss can be more severe but from losing so much weight that may also be a reason for hair loss. I was on Lutera (combo pill) but stopped 8 months because it made my depression worse. I also lost tons of hair & am now using minoxidil on my scalp. I'm hoping to find a pill my body can tolerate. If you're taking for birth control make sure to take the same time everyday! But I'd recommend checking with your doc about the weight loss & hair loss.
- Lyza Information for Consumers
- Lyza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2010 • 2 answers
Posted 20 Dec 2010 • 1 answer
Posted 21 Sep 2016 • 0 answers
Posted 26 Jul 2017 • 0 answers
Posted 23 Aug 2017 • 1 answer